My husband takes Tamsulosin and now I have some kind of infection in my vagina,
can it be caused by Tamsulosin?
No. You will definitely not get a vaginal infection only because your husband is on Tamsulosin.
What sort of vaginal infection have you got? (Please add answer as a comment if you know). If you haven't seen a doctor yet please do so, just to confirm what the infection is.
- Tamsulosin Information for Consumers
- Tamsulosin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamsulosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Cytomegalovirus (CMV) Infection - What conditions would determin if an organ transplant patient uses
Posted 1 Nov 2009 • 2 answers
Posted 26 Sep 2011 • 1 answer
Posted 12 Mar 2013 • 1 answer
Posted 6 Sep 2013 • 32 answers
Posted 13 Dec 2015 • 0 answers